# SDR P5CA2014080500024

- Difficulty date: August 5, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 10,998 hours, 2,051 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Part number: 7340648514
- Part serial: 00055
- Condition: Nicked
- Location: Nr 5
- Part time: 10,998 hours, 2,051 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 5 BALLSCREW LUBRICATION, FOUND A NICK ON NR 5 BALLSCREW.  REPLACED NR 5 BALLSCREW ASSY AND OPS CHECK NORMAL IAW AMM 27-51-41.
